# SDR ZESA2018083030001

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N680SC
- Make and model: Cessna 680SOV
- Aircraft serial: 6800513
- Aircraft time: 1,496 hours, 981 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: 1630
- Condition: Defective
- Location: Mlg
- Part time: 784 hours, 510 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING,  THE PILOTS SELECTED GEAR DOWN AND THE LEFT MAIN GEAR INDICATION WAS NOT DOWN AND LOCKED, THE LEFT GEAR MISCOMPARE LIGHT WAS ON. THE PILOTS FOLLOWED THEIR CHECK LIST PROCEDURES AND DECLARED AN EMERGENCY,  LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A DOWNLOAD OF THE ARES SYSTEM AND THE CAUSE WAS THE LEFT MAIN LANDING GEAR UPLOCK SWITCH.
